# SDR ASAA2014083009007

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,004 hours, 311 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMPORARY LT FMC FAILURE, LASTED APPROXIMATELY 30 SECONDS,  VTK DISLAYED ON LT AND ND ONLY.  RESTORED ON ITS OWN.  ACFT GROUNDED.  IAW AMM 34-61-TASK 801. PERFORMED FMC BITE NO FAULTS FOUND. ACFT OK FOR SERVICE.
